:)

Vertigo is kicking my butt today. I’m unable to turn my head and less I do it slowly, lest I want the sudden, overwhelming dizziness to attack. It doesn’t help that I’ve been instructed by one of my doctors to reduce a medication that has a side effect of vertigo, blurred vision and nausea during withdrawal. So far I’ve been able to take a shower and get dressed today. It’s the little things.

But, I’m alive, and I’m happy today. And that’s good enough. 🙂

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s

%d bloggers like this: